# SDR CALA2016020100079

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 55,323 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32619
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN, FWD OF C1 DOOR, AT APPROX STATION 440, STRINGER 20R.  REMOVED DAMAGED AREA & INSTALLED REPAIR IAW ECRA 5330-05553 & ECRA 5330-05555.  REF LOG PAGE 8573892 FOR DIP STATUS.
